MAUDE Adverse Event Report: ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 ise 1800 module serial number is (b)(6).A field service engineer (fse) discovered a possible flow path abnormality and a degraded potassium electrode.The fse completed ion-selective electrode (ise) checks 40 times with no abnormalities.He removed the electrodes and cleaned out the bath cavity and found some dried salt residue on the acrylic block by the reference electrode.They reinstalled the electrodes with a new potassium electrode and replaced the pinch valve tube.Calibration, qc, and a 21-cup precision test were all completed and passed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable potassium electrode results from the cobas 8000 ise 1800 module.Patient 1's initial result was 6.1 mmol/l, and the repeat result was 4.4 mmol/l.Patient 2's initial result was 5.5 mmol/l, and the repeat result was 3.8 mmol/l.The repeat results were from another analyzer and deemed to be correct.The initial results were questioned because of an alarm code during the run.
 
Additional Manufacturer Narrative
The investigation determined that the service action resolved the issue.

Brand Name
POTASSIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22211325
Report Number1823260-2025-01848
Device Sequence Number8620302
Product Code CEM
UDI-Device Identifier07613336227770
UDI-Public07613336227770
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Catalogue Number10825441001
Device Lot NumberDQP91
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown